Lancaster EPrints

Limit on B(s)0 oscillation using a jet charge method

Buskulic, D. and Finch, Alexander (1995) Limit on B(s)0 oscillation using a jet charge method. Physics Letters B, 356 (2-3). pp. 409-422. ISSN 0370-2693

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Physics Letters B
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 64071
Deposited By: ep_importer_pure
Deposited On: 09 May 2013 14:37
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:06
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/64071

Actions (login required)

View Item